Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking thyronorm since 10 years. Sudden giddiness, fainting. Side effects of thyronorm ?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
im taking thyronorm for last 10 years. I have sudden giddiness and fainting feeling. is it the side effects of thyronorm?
Posted Tue, 22 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ajit Naniksingh Kukreja 3 hours later

Thanks for posting your query

Thyonorm is a medicine that normalizes the reduced thyroid normal levels in patients with reduced thyroid hormone level

In case the thyroid hormone levels increase to a level above euthyroid, thyronorm may cause side effects [Though it is unlikely after 10 years of treatment]

Though you have not mentioned the dosage, and the symptoms you have mentioned are not the documented side effects, it is always better to get a thyroid function test done before stamping it as the side effect of medicine

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor